# SDR MASA200500507

- Difficulty date: June 30, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 18,878 hours, 14,034 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 09312983
- Condition: Failed
- Location: Nr 2
- Part time: 9,173 hours, 7,975 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6332 FSD.  ABORTED THE TAKEOFF ROLL DUE TO AN IDG 2 CAUTION MESSAGE THAT CLEARED AND WAS REPLACED BY A GEN 2 CAUTION MESSAGE.  MAINTENANCE PLACED THIS ON DEFERRAL.  MX REPLACED THE NR 2 GENERATOR ON 7/11/05.
